Thode, G., G. Martinez, J.L. Ruiz and J.R. Lopez, 1988
 
Citation Thode, G., G. Martinez, J.L. Ruiz and J.R. Lopez, 1988. A complex chromosomal polymorphism in Gobius fallax (Gobiidae, Perciformes). Genetica 76(1):65-71.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 29775
Language English
Usage
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references 30184
( e.g. cephalopods )
Comments & Corrections
Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by sortiz, 10/18/17